# SDR 2023FA0000854

- Difficulty date: December 22, 2023
- Submitted: December 28, 2023
- Operation: General aviation
- Aircraft: N445L
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC214
- Aircraft time: 585 hours
- Engine: Austro E4
- Engine time: 585 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: E4A72400000
- Part serial: UNK
- Condition: Broken
- Location: Zone 400
- Part time: 585 hours
- Component: Engine, Austro, E4
- Component part number: E4A00000BHY
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS IN CRUISE AT APPROXIMATELY 7500’ WHEN THEY EXPERIENCED SOME ENGINE ROUGHNESS, A LOSS OF OIL PRESSURE AND THE ENGINE QUIT. THEY LANDED AT THE GEORGETOWN, SC AIRPORT AT APPROXIMATELY 5:30PM. MAINTENANCE FOUND OIL ON THE AIRCRAFT, A HOLE IN THE SIDE OF THE ENGINE CASE AND USING A BORESCOPE THOUGH THE INJECTORS, A PISTON DAMAGED.
